Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Red Eyes An Acute Symptom Of HIV

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red eyes

Goodday Doctor, thank you for all the answers you providing to us,I have been on ARV'S medication for a period of 2 years now and since iv started taking them my eyes have became red and never stops till at this moment,i would like to know if this...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.Having red eyes is not generally a side effect of HIV medications, nor a common complication of the virus. Nevertheless, there could be an Read more »

Red eyes

Hi - I constantly have red eyes - +ve 3yrs - not on meds - cd4 750 & VL 33000 - what could be the... Read more »

Red Eyes and Atripla

I have been using Atripla for about four months now. I am also on Valtrex. I saw an earlier... Read more »
Articles
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...like the liver, in lymph nodes, in nerve fibers, and even in areas outside organs like your immune system. Inflammation can be acute or chronic . Acute inflammation is when your body first responds by sending white blood cells to the... Read more »
AIDS InfoNet

Acute HIV Infection

... What Is Acute HIV Infection? Testing for Acute HIV Infection Risk of Immune Damage Risk of Infecting Others Treating Acute HIV Infection Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
The Body

What Is HIV?

...Illustrations of How HIV Works How Your Immune System Works History of the HIV/AIDS Epidemic Origins of HIV What Are the Symptoms of HIV and AIDS? Read more »
Connect With Others

Chronic Red Eye

Posted by Anonym, 1 Reply
...Are red eyes typically found in HIV pos individuals? Read more »

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
...last one week.However the pain has decreased a lot.I had no dry cough but a running nose.Can these be an counted as acute hiv symptoms. Doc currently I am in my last year of my Information tech course.Since last 1 month I am not able to... Read more »

red eyes

Posted by Anonymous, 3 Replies
...Are red eyes a symptom of HIV? Read more »

swollen veins and red eyes (getting really down)

Posted by Anonymous, 2 Replies
I had a risky encounter in october 2005 and after 2 months having what seemed to be strong ARS symtpoms, and another 5 months feeling terrible in bed, I'm now , after 10 months, starting to get out of bed. I still feel dreadful though, my glands are... Read more »